# SDR DALA2022121508141

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 70,391 hours, 26,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT COVER NEEDS TO BE REINSTALLED AT 2L DOOR.  REINSTALLED COVER.
